MathSciNet Relay Station
MathSciNet bibliographic data
MR428317 54H25
Ray, Barada K. On Ciric's fixed point theorem. Fund. Math. 94 (1977), no. 3, 221–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement